# SDR 95FDEA01912

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nr 5 Le Flap
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN RETRACTING FLAPS TO A 2 DEGREE POSITION AFTER TAKEOFF, NR 5 LED REMAINED EXTENDED, FLAPS POSITIONED TO 5 DEGREES NORMAL LED EXTENSION, FLAPS TO 2 DEGREE POSITION REMAINED EXTENDED.  REMOVED AND REPLACED NR 5 L/E FLAP ACTUATOR.  OPS AND LEAK CHECKS NORMAL PER MM 27-81-22.
